brain-icon
Tingling sensation
Hi, i was on tb treatment from last 6 month. Yesterday my treatment has completed. But i am feeling tingling sensation under my feet and palm of my hand and also rapidly muscle stiffness. My doctord had given me livosil tablet with those tb medicine for two month but after 2 month he stopped livosil tablet. So is it just because of vitamin b6 deficiency or is it a serious neurological problem bcz of high toxic? I m too stressed.
121 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Could be coz of B6 def. But spasticity could be coz of myelopathy...got MRI spine?
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.